# SDR 9624819996

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Fitting
- Condition: Cracked
- Location: Bs 756
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN FS 756 CENTER LINE BULKHEAD FITTINGS:  SECOND, THIRD AND FOURTH FROM THE TOP.  REPLACED ALL FITTINGS (P/N 9958212-37) PER SRM 51-30-5.
